# SDR SWIA201333064

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 37,334 hours, 53,835 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING USING AVERAGE BRAKING, ANTI-SKID INOP CAME ON, RELEASED BRAKES, THEN RE-APPLIED, BRAKING OPERATED NORMALLY.  FOUND LEFT OUTBOARD TIRE BLOWN.  (FLT 5389)  REPLACED ANTI SKID CONTROL UNIT, AND NR 1 & NR 2 MAIN WHEEL ASSEMBLY.
